A note on Bézout's theorem

Volume 87 / 2005

Sławomir Rams, Piotr Tworzewski, Tadeusz Winiarski Annales Polonici Mathematici 87 (2005), 219-227 MSC: 13H15, 14B05, 14C17, 32B99. DOI: 10.4064/ap87-0-18

Abstract

We present a version of Bézout's theorem basing on the intersection theory in complex analytic geometry. Some applications for products of surfaces and curves are also given.

Authors

  • Sławomir RamsInstitute of Mathematics
    Jagiellonian University
    Reymonta 4
    30-059 Kraków, Poland
    e-mail
  • Piotr TworzewskiInstitute of Mathematics
    Jagiellonian University
    Reymonta 4
    30-059 Kraków, Poland
    e-mail
  • Tadeusz WiniarskiInstitute of Mathematics
    Pedagogical University of Cracow
    Podchorążych 2
    30-084 Kraków, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image